Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Frequent acne breakouts, leaves a scar, have oily skin, follow healthy diet plan, take VB 7 forte. Will continuous intake have any side effect?

Hi .......... i am facing an acne problem ....... it comes after 2 weeks and leave a mark ........... i have a healthy diet plan but have an oily skin........... I m 25 yrs old ........... My dermatologist has prescribed me VB 7 Forte ....... whenever I take d entire course I dont have acne problem , but aftr few period it emerges again .............. So now what should i do? Do continuous intake of VB 7 FORTE has a side effect too? please gv me an altrnate soltn ?
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Ankit,
Acne is a common problem caused by excessive activity of the oil producing glands of skin called sebaceous glands. VB7 forte is a biotin and multivitamin tab, generally prescribed for hair loss and is not the treatment for acne. You can stop it Depending on the grade of your acne we prescribe topical creams/gels like clindamycin, benzyl peroxide, tretinoin etc. If your acne is of severe grade, you wil be prescribed Isotretinoin or oral antibiotics. U need to consult a good dermatologist and u wil require a maintainance skin care regimen later to prevent recurrence.
Answered: Wed, 26 Sep 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor